MAUDE Adverse Event Report: BOSTON SCIENTIFIC - FREMONT (CE) MAESTRO FOOT SWITCH; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC - FREMONT (CE) MAESTRO FOOT SWITCH; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number M004218500
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported the foot switch did not deactivate rf delivery.During an ablation procedure to treat intranodal tachycardia, the maestro foot switch ¿blocked¿ and could not stop emitting radiofrequency.The procedure was completed with another of the same device.There were no patient complications and that patient was in ¿good¿ condition.

Brand Name
MAESTRO FOOT SWITCH
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC - FREMONT (CE)
47215 lakeview blvd
north dock
fremont CA 94538
MDR Report Key6826484
Report Number2134265-2017-08929
Device Sequence Number13467359
Product Code OAD
UDI-Device Identifier08714729862437
UDI-Public(01)08714729862437(11)20140514
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004218500
Device Catalogue Number21850
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2017
Initial Report FDA Received Date08/29/2017
Patient Sequence Number1